Preemptive repayment policy for multiple loans

Chi To Ng, Q. Ding, Edwin Tai Chiu Cheng, S. S. Lam

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)

Abstract

We study the multi-loan-repayment problem by formulating it as a single-machine scheduling problem with preemptive and time-dependent processing times to minimize the makespan. We transform the scheduling problem into a continuous non-linear optimization problem and obtain an approximate solution by solving a series of the corresponding linear programming problems. We also identify agreeable conditions for the problem and discuss the computational complexity of the problem.
Original languageEnglish
Pages (from-to)141-150
Number of pages10
JournalAnnals of Operations Research
Volume192
Issue number1
DOIs
Publication statusPublished - 1 Jan 2012

Keywords

  • Cash flow
  • Interest rate
  • Makespan
  • Multiple loan repayment
  • Preemptive scheduling

ASJC Scopus subject areas

  • Management Science and Operations Research
  • Decision Sciences(all)

Cite this